# SDR N6WA2021010302

- Difficulty date: January 3, 2021
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10256
- Aircraft time: 37,700 hours, 26,013 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH IS LEAKING.  LUBRICATED CREW ESCAPE HATCH, IAW CRJ 550 AMM 12-20-52.
